Volume 38, Number 3
Previous Issue Next Issue

Pan Zhang, Mengmeng Liu & Fangying Song


Ann. Appl. Math., 38 (2022), pp. 261-279.

Preview Purchase PDF 1376 280759 Abstract

Hongzhi Tong & Michael Ng


Ann. Appl. Math., 38 (2022), pp. 280-295.

Preview Purchase PDF 1378 281032 Abstract

Animikh Biswas, Kenneth R. Brown & Vincent R. Martinez


Ann. Appl. Math., 38 (2022), pp. 296-355.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1418 279940 Abstract

Tao Jiang, Zilin Jiang & Jie Ma


Ann. Appl. Math., 38 (2022), pp. 356-384.

Preview Purchase PDF 1400 281576 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard